# SDR C2XA03BT028

- Difficulty date: February 10, 2003
- Submitted: February 10, 2003
- Operation: Air carrier
- Aircraft: N13118
- Make and model: Emb EMB-145
- Aircraft serial: 145675
- Aircraft time: 336 hours, 178 cycles
- System (JASC): 3420 · Attitude and Direction Data System
- Part: Display
- Condition: Odor
- Location: Cockpit Area
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EWR---CO2006, CREW REPORTED "PLASTIC/RUBBER SMELL CONTINUING INFLIGHT ON FLIGHT DECK. NO SMOKE DETECTED."  MAINTENANCE FOUND EICAS CAUSING SMOKE SMELL. REMOVED AND REPLACED EICAS DISPLAY UNIT IAW EMB145XR AMM 34-22-01. OPS.CHECKED GOOD.
